# SDR 2005UALA01502

- Difficulty date: December 23, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 12,574 hours, 5,413 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOT UPLOCKED DISPLAYED ON UPPER ECAM SCREEN.   REPLACED LANDING GEAR SEL. VALVE 40GA PER MM32-31-12.OPS CKS GOOD IND. CKS GOOD.ACPD NORMAL GEAR RETRACT-EXTEND 10 TIMES.ACPD ALT. GEAR   EXT. ALL CKS GOOD.
